Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Been suffering from knee problems. On glucosamine. What should be done?

Respected sir,my wife have been suffering from knee problems for last 3 years,she getting difficult to stand 10 minutes,also feels stiff knee & full course glucosamine has been taken by her as advised by Dr.Jhunjunwala,Hon. Dr. at Bombay Hospital,Mumbai but in vain.Now we consult Dr.Saurabh Goyal of Ahamdabad.He examine and advised (1)Ser Vit D3& (2) Ser Vit B12.Test report as follow; VitD3 is 25.3 & VitB12 is 239.0 After see, Dr.Saurabh Goyal has advised Inj. Vitcofol2ccdeep 1M every 3/4 day total 10 injection with a 22g needle. & Inj Arachitol 6Lakhs units 1M once every week,total 5 injection. Kindly advise what should we do?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
Hello Sanjay and welcome to HCM
You have not written the age of your wife but by seeing the treatment,it seems that she has severe Osteoporosis and arthritis. But needs to see her X-ray knee and clinical examination is must. If these medication does not work and the pain persists or you get relief for a limited time of period than last option we have left is Total Knee Replacement. Consult your doctor for this that at what stage it should be performed.
These medication helps a lot in pain relief. But with these take some precautions: Avoid climbing stairs as much as you can, only walk in smooth roads, don't sit on bearing weight on feet, do hot fermentation atleast twice a day or do UV rays therapy. Consult your doctor for Physiotherapy.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor